Pacific Journal of Mathematics

Dual groups of vector spaces.

William C. Waterhouse

Article information

Source
Pacific J. Math., Volume 26, Number 1 (1968), 193-196.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986038

Mathematical Reviews number (MathSciNet)
MR0232190

Zentralblatt MATH identifier
0162.44102

Subjects
Primary: 46.01

Citation

Waterhouse, William C. Dual groups of vector spaces. Pacific J. Math. 26 (1968), no. 1, 193--196. https://projecteuclid.org/euclid.pjm/1102986038


Export citation

References

  • [1] N. Bourbaki, Algebre Commutative, Hermann, Paris, 1964.
  • [2] N. Bourbaki, Espaces Vectoriels Topologiques, Hermann, Paris, 1964.
  • [3] E. Hewitt and K. Ross, Abstract Harmonic Analysis,Vol. 1, Springer-Verlag, Berlin, 1963
  • [4] S. Lang, Algebraic Numbers, Addison-Wesley, Reading, Mass., 1964.
  • [5] M. F. Smith, The Pontrjagin duality theorem in linear spaces, Ann. of Math. (2) 56 (1952), 248-253.
  • [6] J. van Tiel, Espaces localement K-convexes I, II, III, IV, Nederl. Akad. Wetensch. Proc. Ser. A 68 (1965), 249-289.